# SDR ABXA9500504

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: SS095700036
- Condition: Cracked
- Location: Ws 128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE RIGHT WING NR 2 INBOARD SLAT TRACK FITTING CRACKED AT LOWER ATTACHMENT.  REPLACED FITTING IAW DC-9 SRM 51-30-2 AND 51-30-5.
